Steroid cream skin lightening

hello arpita mam … mam i am in very big problem related to excess use of steroid momate on my face for 4 months 2 years ago … because of that my skin become very thin … and dr prescribed me tacroz % with anti oxidant capsules … bt mam as my skin was so thin … tacroz was not suits me and giving burn … so after it dr gave me dosetil for 1 week and after that pacroma cream … I used it for 1 year … bt my skin is still very thin … i again started the use of tacroz % this time …and this time it was not giving any burn …and now it is the end of two years … yes my skin is not thin as compared to 2years ago bt … still it is thin … mam is there any cream better than tacroz % …so please suggest me … or if i want to consult you …where i can …. i am from chandigarh india …please mail me

Charman and other researchers in the department of dermatology at Queens Medical Centre asked 200 patients or parents of patients with atopic eczema to fill out a questionnaire about their attitudes toward corticosteroid creams. They found almost three-quarters of the responders worried about using corticosteroid creams on their own or their child's skin . The most common concerns were the risk of skin thinning, which was feared by almost 35% of those surveyed. Twenty-four percent feared long-term effects in general, and almost 10% were afraid of possible effects on a child's growth and development.

Steroid cream skin lightening

steroid cream skin lightening

Media:

steroid cream skin lighteningsteroid cream skin lighteningsteroid cream skin lighteningsteroid cream skin lighteningsteroid cream skin lightening

http://buy-steroids.org